hey. i am raman from india . 5'8 and 70 kgs
i am over masturbating for a while now like 3-4 times a day
and now whenever my body gets hot , my back , neck , head , legs feel ITCHY
and whenever i masturbate it just gets worse
do you think it is bcoz of masturbation if not then what is it ?
but the main problem is how do i get rid of this itchiness
i cant do other activities cos of it like workout and sports
should i get some medicines or just dont masturbate for a while now ?
Although when you masturbate and *** it does release hormones, those would not be responsible for you itching, if it was, it's time to see a doctor because there is a physical chemical imbalance somewhere. It could be laundry detergent, it could be new soap. Also, pets, material you lay on or wear, and plants.
I think shyteen has given good advice, you might want to find a hobby or two.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.